# SDR DHL2001705508

- Difficulty date: April 18, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 2810 · Fuel Storage
- Part: Retainer
- Part number: 65296052
- Condition: Cracked
- Location: Center Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FUSELAGE BS 870 REAR UPPER CHORD CENTER TANK RBL 46 TO OUT.  HEAVY CORROSION AND PRESSURE SEAL RETAINER IS ALSO CRACKED.  FOUND SEAL RETAINER ATTACH ANGLE TO BE CORRODED BS 870 RBL46 AND CRACKED.  REMOVED ATTACH ANGLE FROM RBL 40 TO RBL 63 APPROX, PER B727 SRM 51-10-2 NO CORRSION FOUND ON UPPER CHORD.  INSTALLED NEW 2 PRESSURE SEAL RETAINER PER SRM 51-10-1.  ALODINED AND PRIMED PER SRM 51-10-2.
